| Model Number |
DS2C020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
09/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that during an upgrade procedure, the patient's coronary sinus was dissected while trying to cannulate with the catheter.The procedure was stopped and an echo was performed, which did not show a pericardial effusion.The patient was discharged the next day in stable condition.There were no adverse patient symptoms reported.